Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Topological conjugacy of affine transformations of tori


Author: Peter Walters
Journal: Trans. Amer. Math. Soc. 131 (1968), 40-50
MSC: Primary 22.20; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0224737-9
MathSciNet review: 0224737
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Adler and R. Palais, Homeomorphic conjugacy of automorphisms on the torus, Proc. Amer. Math. Soc. 16 (1965), 1222-1225. MR 0193181 (33:1402)
  • [2] F. J. Hahn, On affine transformations of compact abelian groups, Amer. J. Math. 85 (1963), 428-146. MR 0155956 (27:5889)
  • [3] P. R. Halmos, Lectures on ergodic theory, Chelsea, New York, 1956. MR 0097489 (20:3958)
  • [4] A. H. M. Hoare and W. Parry, Semi-groups of affine transformations, Quart. J. Math. Oxford 17 (1966), 106-111. MR 0204614 (34:4453)
  • [5] -, Affine transformations with quasi-discrete spectrum. I, J. London Math. Soc. 41 (1966), 88-96. MR 0186750 (32:4207)
  • [6] -, Affine transformations with quasi-discrete spectrum. II, J. London Math. Soc. 41 (1966), 529-530. MR 0194587 (33:2797)
  • [7] L. S. Pontrjagin, Topological groups, Princeton Univ. Press, Princeton, N. J., 1958.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.20, 28.00

Retrieve articles in all journals with MSC: 22.20, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0224737-9
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society